Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Use of banned Medicines

Hi, I would like to know that there are certain medicines banned in different countries but in India we still use them, when one country bans it for a reason why do we use them. Regards Aldo
Asked On : Sat, 19 Sep 2009
Answers:  3 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

This is quite common in India, that we use so many drugs which are banned in othere countries. So you need to check with the doctor before using them.

Answered: Sat, 19 Sep 2009
  User's Response

Thank you for your reply, the very much concern in this query is that the doctors do prescribe the banned medicine, times they do not use their letter head but they use a plain paper to prescribe the same, in this scenario what do common man do.

Answered: Tue, 22 Sep 2009
  Anonymous's Response

Don't bother and trust your doctor. If a medicine is banned in other countries and not India, it is not the doctor's problem but the problem of Drug Controller Authority of India. So just go by Doctor's discretion as he is better aware of the side effects than the patients are.

Answered: Wed, 23 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor